Advertisement

Mathematische Zeitschrift

, Volume 213, Issue 1, pp 491–508 | Cite as

Real analytic regularity of the Bergman and Szegö projections on decoupled domains

  • So-Chin Chen
Article
  • 30 Downloads

Keywords

Vector Field Neumann Problem Real Analyticity Levi Form Bergman Projection 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Referneces

  1. 1.
    Bell, S.: Boundary behavior of holomorphic mappings. In: Kohn, J.J. et al. (eds.) Several Complex Variables: Proceedings of the 1981 Hangzhou Conference, pp. 3–6. Boston Basel Stuttgart: Birkhäuser 1984Google Scholar
  2. 2.
    Boas, H.P.: The Szegö projection: Sobolev estimates in regular domains. Trans. Am. Math. Soc.300, 109–132 (1987)MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    Chen, S.C.: Global analytic hypoellipticity of the\(\bar \partial \)-Neumann problem on circular domains. Invent. Math.92, 173–185 (1988)MATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    Chen, S.C.: Global real analyticity of solutions to the\(\bar \partial \)-Neumann problem on Reinhardt domains. Indiana Univ. Math. J.37 (no. 2), 421–430 (1988)MATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    Chen, S.C.: Real analytic regularity of the Szegö projection on circular domains. Pac. J. Math.148 (no. 2), 225–235 (1991)MATHGoogle Scholar
  6. 6.
    Chen, S.C.: A remark on the uniform extendability of the Bergman kernel function. Math. Ann.291, 481–486 (1991)MATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    Christ, M., Geller, D.: Counterexamples to analytic hypoellipticity for domains of finite type. Ann. Math.135, 551–566 (1992)CrossRefMathSciNetGoogle Scholar
  8. 8.
    D'Angelo, J.: Real hypersurfaces, order of contact, and applications. Ann. Math.115, 615–637 (1982)CrossRefMathSciNetGoogle Scholar
  9. 9.
    Derridj, M.: Regularité pour\(\bar \partial \) dans quelques domaines faiblement pseudo-convexes. J. Differ. Geom.13, 559–576 (1978)MATHMathSciNetGoogle Scholar
  10. 10.
    Derridj, M., Tartakoff, D.S.: On the global real analyticity of solutions to the\(\bar \partial \)-Neumann problem. Commun. Partial Differ. Equations1, 401–435 (1976)MATHCrossRefMathSciNetGoogle Scholar
  11. 11.
    Folland, G.B., Kohn, J.J.: The Neumann problem for the Cauchy-Riemann complex. (Ann. Math. Stud., vol. 75) Princeton: Princeton University Press 1972MATHGoogle Scholar
  12. 12.
    Geller, D.: Analytic pseudodifferential operators for the Heisenberg group and local solvability. (Math. Notes, Princeton, vol. 37) Princeton: Princeton University Press 1990MATHGoogle Scholar
  13. 13.
    Geller, D.: Personal communicationGoogle Scholar
  14. 14.
    Komatsu, G.: Global analytic-hypoellipticity of the\(\bar \partial \)-Neumann problem. Tôhoku Math. J., II. Ser.28, 145–156 (1976)MATHCrossRefMathSciNetGoogle Scholar
  15. 15.
    Narasimhan, R.: Several complex variables. Chicago: University of Chicago Press 1971MATHGoogle Scholar
  16. 16.
    Tartakoff, D.S.: Local analytic hypocllipticity for □b on non-degenerate Cauchy-Riemann manifolds. Proc. Natl. Acad. Sci. USA75 (no. 7), 3027–3028 (1978)MATHCrossRefMathSciNetGoogle Scholar
  17. 17.
    Tartakoff, D.S.: The local real analyticity of solutions to □b and the\(\bar \partial \)-Neumann problem. Acta Math.145, 177–204 (1980)MATHCrossRefMathSciNetGoogle Scholar
  18. 18.
    Treves, F.: Analytic hypo-ellipticity of a class of pseudodifferential operators with double characteristics and applications to the\(\bar \partial \)-Neumann problem. Commun. Partial Differ. Equations3, 475–642 (1978)MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • So-Chin Chen
    • 1
  1. 1.Department of MathematicsState University of New York at AlbanyAlbanyUSA

Personalised recommendations